# SDR HAIHEEA9339

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3539T
- Make and model: Bolkms BO105S
- Aircraft serial: S397
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10587214
- Condition: Cracked
- Location: M/R
- Part time: 7,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AND NECK SHELLS CRACKED AT THE ROOT END AND HAS SEPARATION ON THE INBOARD LEADING EDGE STRIP WHICH IS BEYOND LIMITS. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
